# SDR COMA9810122

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 7921 · Engine Oil Cooler
- Part: Hose
- Part number: 1593731
- Condition: Leaking
- Location: Rt Oil Cooler
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LOW OIL PRESSURE WARNING ON RIGHT HAND ENGINE INFLIGHT SHUTDOWN.  REPLACED OIL COOLER HOSE ASSEMBLY THAT WAS LEAKING DUE TO CHAFING DAMAGE.
